American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T23) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] San Ling, Igor Shparlinski and Huaxiong Wang. On the Multidimensional Distribution of the Naor--Reingold Pseudo-Random Function. Math. Comp. 83 (2014) 2429-2434.
Abstract, references, and article information   
View Article: PDF

[2] Reza R. Farashahi, Pierre-Alain Fouque, Igor E. Shparlinski, Mehdi Tibouchi and J. Felipe Voloch. Indifferentiable deterministic hashing to elliptic and hyperelliptic curves. Math. Comp. 82 (2013) 491-512.
Abstract, references, and article information   
View Article: PDF

[3] S. Gurak. On the minimal polynomial of Gauss periods for prime powers. Math. Comp. 75 (2006) 2021-2035. MR 2240647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Igor Shparlinski and Arne Winterhof. A hidden number problem in small subgroups. Math. Comp. 74 (2005) 2073-2080. MR 2164114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alessandro Conflitti and Igor E. Shparlinski. On the multidimensional distribution of the subset sum generator of pseudorandom numbers. Math. Comp. 73 (2004) 1005-1011. MR 2031421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nick A. Howgrave-Graham, Phong Q. Nguyen and Igor E. Shparlinski. Hidden number problem with hidden multipliers, timed-release crypto, and noisy exponentiation. Math. Comp. 72 (2003) 1473-1485. MR 1972747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maria Isabel González Vasco and Igor E. Shparlinski. Security of the most significant bits of the Shamir message passing scheme. Math. Comp. 71 (2002) 333-342. MR 1863004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John B. Friedlander and Igor E. Shparlinski. On the distribution of the power generator. Math. Comp. 70 (2001) 1575-1589. MR 1836920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Igor E. Shparlinski. On the uniformity of distribution of the RSA pairs. Math. Comp. 70 (2001) 801-808. MR 1813147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harald Niederreiter and Igor E. Shparlinski. On the distribution of inversive congruential pseudorandom numbers in parts of the period. Math. Comp. 70 (2001) 1569-1574. MR 1836919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tsuneo Ishikawa. On the number of zeros of diagonal forms . Math. Comp. 64 (1995) 841-854. MR 1284669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1